Coiflet Interpolation and Approximate Solutions of Elliptic Partial Differential Equations

En Bing Lin, Xiaolin Zhou

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

In this article, we prove a higher order interpolation result for square - integrable functions by using generalized coiflets. Convergence of approximation by using generalized coiflets is shown. Applications to wavelet - Galerkin approximation of elliptic partial differential equations and some numerical examples are also given.

Original languageEnglish
Pages (from-to)303-320
Number of pages18
JournalNumerical Methods for Partial Differential Equations
Volume13
Issue number4
DOIs
StatePublished - Jul 1997

Fingerprint

Dive into the research topics of 'Coiflet Interpolation and Approximate Solutions of Elliptic Partial Differential Equations'. Together they form a unique fingerprint.

Cite this